# SDR SWAA2024090934911

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N8809L
- Make and model: Boeing 737-8
- Aircraft serial: 65439
- Aircraft time: 10,705 hours, 6,024 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA REPORTS AFT EMERGENCY FLASHLIGHTS NOT WORKING.  VERIFIED FLASHLIGHT WORK IAW AMM 25-64-00. OPS CHECK GOOD NO FAULTS FOUND
